# SDR TWAA9809414

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CORROSION ON LOWER SIDE OF THE FLOORBEAM AT STA 200, LBL 43 INCHES TO RBL 43 INCHES.  REMOVED CORROSION PER SRM 51-10-03, AND REPAIRED PER SRM 53-01, FIG 25 SHT 4, PAGE 9.  (X)
